# SDR SWIA202081751802

- Difficulty date: August 14, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 38,391 hours, 35,837 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit Lt
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HAIRLINE CRACK DEVELOPED IN LEFT WINDOW, CRUISING AT .74 AND FL310. STARTED DESCENT INTO CLARKSBURG, GOT L WINDOW HEAT CAUTION MESSAGE. FOLLOWED QRH, OBVIOUSLY DIDNÂ€™T FIX CRACK. CRACK GOES FROM (INSIDE LOOKING OUT) ABOUT 5-6 INCHES FROM BOTTOM RIGHT CORNER TO ABOUT MIDDLE OF WINDOW.   FLIGHT 5108.   REMOVED AND REPLACED LH SIDE WINDOW IN REFERENCE TO AMM AND MIP TASK.  OPS CHECK GOOD AT THIS TIME.  PRESSURIZATION/LEAK CHECK GOOD.
